MathSciNet Relay Station
MathSciNet bibliographic data
MR1836818 42B10
Brandolini, Luca; Iosevich, Alex; Travaglini, Giancarlo Spherical means and the restriction phenomenon. J. Fourier Anal. Appl. 7 (2001), no. 4, 359–372.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement